Maximum quasi‐likelihood estimation for the near(2) model
S. Perera
Journal of Time Series Analysis, 2004, vol. 25, issue 5, 723-732
Abstract:
Abstract. Maximum quasi‐likelihood estimation is investigated for the NEAR(2) model, an autoregressive time series model with marginal exponential distributions. In certain regions of the parameter space, simulations indicate that maximum quasi‐likelihood estimators perform better than two‐stage conditional least squares estimators in terms of the per cent of estimates falling in the parameter space. The problem of out‐of‐range estimates is shown to be caused by the lack of information in the data rather than the characteristics of the method of estimation.
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2004.01886.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:25:y:2004:i:5:p:723-732
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().